# SDR SWAA980213

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23838
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND FUSELAGE SKIN DENTED AT BS 500A, S23L AND AT BS 463.  REPAIRED PER BOEING SRM.
